# SDR REXA2017012000069

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 24,683 hours, 22,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO EMERGENCY FLASHLIGHT INOP. REMOVED TAMPER SEAL REMOVED AND REPLACED FO EMERGENCY FLASHLIGHT BATTERY WITH NEW SERVICABLE UNIT. REINSTALLED TAMPER SEAL IAW CMM 25-60-11. OPS CHECK GOOD.
